# SDR SIMA20160405001

- Difficulty date: April 5, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 40,252 hours, 36,176 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELEC BURNING SMELL WITH NO SIGN OF SMOKE AFTER STARTING BOTH ENGS BEFORE TAXI.  DEFERRED PACK ONE.  PERFORMED OPERATIONS CHECK OF COOLING PACK SYS IAW AMM TASK 21-51-00-700-802-A.  OPERATIONS CHECKED GOOD, PACK 1 SOUNDS, SMELLS & FUNCTIONS NORMALLY.  MEL ITEM RESTORED.
